MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FOLATE III; FOLIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FOLATE III; FOLIC ACID TEST SYSTEM
Catalog Number 07027290190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 2 patients' plasma samples tested with elecsys folate g3 (folate iii) assay on a cobas pure e402 analytical unit when compared to a cobas e801 immunoassay analyzer.Sample 1: initial result: 3.3 ng/ml.Repeat result: 4.5 ng/ml (tested on e801).Sample 2: initial result: 11.2 ng/ml.Repeat result: 15.1 ng/ml (tested on e801).The comparison testing performed to troubleshoot low qc recovery prompted the repeat of the samples.
 
Additional Manufacturer Narrative
The cobas pure e402 analytical unit serial number was (b)(6).The field service engineer replaced the seals, measuring cell, and the sipper nozzle.Qc was performed but it was still unacceptable.He checked and found that the cause was due to a calibration issue.He then performed re-calibration and it was acceptable.Qc was performed and it was within range.The service actions (performing re-calibration) resolved the issue.No further issues were reported afterward.

Brand Name
ELECSYS FOLATE III
Common Device Name
FOLIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19586843
Report Number1823260-2024-01835
Device Sequence Number3315325
Product Code CGN
UDI-Device Identifier04015630939695
UDI-Public04015630939695
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number07027290190
Device Lot Number77739801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown